# SDR 2001UALA00770

- Difficulty date: May 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 41,062 hours, 21,544 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE HAS EXCESSIVE MATERIAL LOSS AT STA 294, RBL 16 TO RBL 45, WL 208.  REPLACED FLOORBEAM UPPER FLANGE.  MAJOR REPAIR ACCOMPLISHED.
